# SDR FDEA201402030253

- Difficulty date: February 3, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 42,793 hours, 30,638 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 1225P421
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 ENG GREEN HYD PUMP LOW PRESS WHEN SETTING TAKEOFF POWER.  DISCONTINUED TAKEOFF.  REMOVED OLD NR 2 ENG GREEN PUMP PRESS SWITCH 112GK & REPLACED WITH NEW SWITCH IAW AMM 29-11-62-04.  LEAK & OPERATIONS CHECKED GOOD.  ACFT OK TO CONTINUE.
